Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
A.G

Benzoyl Peroxide =O

Does a moisturiser affect the work of benzoyl peroxide cream?

When i use BP and a moisturiser my acne looks really red and even worse. :confused:

P.S How long do anti-biotics like Minocycline take to have an affect. My doc said i need that first and then maybe erythromycine after before im even considered for accutane. Then he goes, you probably will need accutane. WHAT Why put me through another 2-3 months of this. Im really struggling and acne has ruined my life :cry:

Share this post


Link to post
Share on other sites

Not in my experience. A good moisturizer will work with the BP, not against it. But BP is proven to make your acne/blemishes/skin even more sensitive. I used BP for three months and my blemishes became a lot more noticeable. Sure, it kept the acne away from the surface of my skin, but it did nothing for those pesky blemishes brewing underneath. I recently switched to Tazorac.

I'm also on an anti-biotic, Tetracycline, and I still haven't seen 'results' after a couple weeks of use. My doc said it takes about a month or so to see any significant results, but to hold out for it. I think your doc is taking the safest route. I know a lot of derm's that are hesitant about putting their patients on the Tane b/c the results can be great or they can be very discouraging, along with pesky side-effects. They also like to see what you can handle before taking 'the leap of faith' (Tane).

I'm sorry to hear it's causing you so much pain. I know where you're at. The only thing keeping me going is the knowledge that someday soon I'll be completely clear of acne, or I just won't care anymore. Preferably the first one. ^ ^ Just keep holding on.

Share this post


Link to post
Share on other sites
Does a moisturiser affect the work of benzoyl peroxide cream?

When i use BP and a moisturiser my acne looks really red and even worse. :confused:

P.S How long do anti-biotics like Minocycline take to have an affect. My doc said i need that first and then maybe erythromycine after before im even considered for accutane. Then he goes, you probably will need accutane. WHAT Why put me through another 2-3 months of this. Im really struggling and acne has ruined my life :cry:

Share this post


Link to post
Share on other sites
Does a moisturiser affect the work of benzoyl peroxide cream?

When i use BP and a moisturiser my acne looks really red and even worse. :confused:

P.S How long do anti-biotics like Minocycline take to have an affect. My doc said i need that first and then maybe erythromycine after before im even considered for accutane. Then he goes, you probably will need accutane. WHAT Why put me through another 2-3 months of this. Im really struggling and acne has ruined my life :cry:

I'll have to ask my doc about tazorac if BP doesnt do anything. I was on oxytetracycline for a month and they did nothing. My doc just gave me minocycline which is much stronger. 1 mino = 4x tetracyclines.

Same to me as well. I just think of the day when im going to have no big red marks and it keeps me going.

BP just makes my pimples look bigger and redder.

Share this post


Link to post
Share on other sites

I tried BP a few months ago and I woke up in the morning with a swollen face, that didn't go back down until that night. Haven't touched the stuff since.

Then I learn on this site, that you have to g_r_a_d_u_a_l_l_y increase BP - hahaha. OOPS. :doh:

If acidophilus doesn't kick in soon, I'll try it again. Although I'm intrigued by the thread about not washing her face for a month.

Share this post


Link to post
Share on other sites
is BP meant to be left on your face or are u suppose to wash it off after a few minutes?

It is meant to stay on your face.

Share this post


Link to post
Share on other sites

ppl have no patience lol..i thought i was bad

n e ways wen u put the BP on ur face..it will definently look worse for the first 20 minutes

but thats y they tell u to put it on over night...and if u put it on in the morning it usually doesnt get as red right away but u shuld put it on right after ur shower and then go eat or something for 20 minutes

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×